# SDR QXEA2009012700050

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LIGHT CORROSION IN CTR OF CLAWS ON RT INBD SEAT TRACK AT STA X718.  BLENDED CORROSION ON RT INBD SEAT TRACK AT STA X718.  MAX MATERIAL REMOVED .011 INCH.  BLEND IS WITHIN LIMITS OF RD8/4-53-884.  HFEC IAW -8 400 NDTM  PART6, 51-00-01.  NO CRACKS NOTED.  ALODINED TRACK IAW RD8/4-53-884 AND Q400 SRM 51-21-10.
